# SDR AALA20170104024

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 72,921 hours, 38,265 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Thermostat
- Part number: 1297381
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. WHILE ADVANCING THROTTLES, THE LEFT AIR CONDITIONING SUPPLY TEMPERATURE HIGH LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED, AIRSPEED ATTAINED WAS 0. REMOVED AND REPLACED LEFT PNEUMATIC AIR CONDITIONING CONTROL THERMOSTAT IAW AMM 21-61-07 AND LEFT AIR CONDITIONING SUPPLY TEMPERATURE HIGH SENSOR IAW AMM 21-61-04(AALA20170104025). OPERATIONAL CHECK GOOD.
